Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having stabbing pain in head, going to shoulder. Taking paracetamol but no help. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Ive been havin a stabben pain in the right side of my head and it goes to my shoulder too,also the pain is all day even when i go to bed sometimes is more painful so i cant do much during the day,ive been taking paracetamol,trying ice pack but it seems that is not helping!!
Posted Wed, 9 Oct 2013 in Brain and Spine
Answered by Dr. Shruti Rijhwani 41 minutes later
Brief Answer:
Can be cervical spondylosis.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that it can be a symptom of cervical spondylosis . It can be a manifestation of cervical osteophytes which compress upon nerves causing stabbing pain as you are mentioning .

I think you should consult a neurologist , get a cervical spine X XXXXXXX done to look for disease . Other possibilty can be migraine type of headache . You can try tramadol if your doctor recommends this for you. Exact cause can be determined by examination only .

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor